Our expert says:
By now the Duromine should certainly have suppressed your appetite. I am not in favour of over-the-counter slimming pills and potions because most of them also cost a lot of money, have many negative side-effects and don't do their job. It would be desirable for you to consult a dietitian because someone needs to check if the diet you are using is low-GI and contains sufficient carbohydrates to provide fuel for your strenuous exercise programme and prevent cravings. Your cravings may indicate that your diet is too low in energy or contains too little carbohydrate or you may have a serotonin deficiency. I think you should consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), because you will otherwise not achieve your goals.
Keep up the good work in the gym as this is at least helping to keep your weight under control.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.